Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Im using retin A and have been for the past 3 months, I have a lot of red marks left from the IB and wondered if anyone knew if the retin a would slow down or speed up the fading of the marks?

Share this post


Link to post
Share on other sites

Any exfoliation including Retin A should help with red marks Salicylic acid is another thing that would help. Lemon juice topically too.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×